# SDR QMLA2012041112056

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,060 hours, 20,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT SHORTLY AFTER TAKEOFF, THE CREW DETECTED A FUEL ODOR IN THE CABIN.  IMMEDIATELY ABORTED THE FLIGHT AND RETURNED TO BASE WITHOUT FURTHUR INCIDENT.  INSPECTED THE NR 1 AND NR 2 ENGINE BAYS, AIRFRAME AND GROUND FOR ANY APPEARANCE OR ODOR OF FUEL.  NO DEFECTS WERE NOTED.  TURNED ON THE PRIME PUMPS USING A BATTERY CART.  NO DEFECTS NOTED.  PERFORM A GROUND RUN, AND COULD NOT DUPLICATE PROBLEM.  THE ACFT RETURNED TO SERVICE.
